# SDR ASOA00079

- Difficulty date: July 1, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7090061
- Condition: Failed
- Location: Hyd Press Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

FLT 4690 - CREW REPORTED THAT HYDRAULIC SYSTEM NR 1 SYNOPTIC PAGE SHOWS ZERO QUANTITY.  HYDRAULIC QUANTITY THEN FLUCTUATED BETWEEN 2600-2900 PSI.  HYDRAUCLI PUMPS THEN RAN DRY FOR 25 MINUTES WITH NO FLUID.  CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO ATL.  FLIGHT LANDED SAFELY.  MAINTENANCE REPLACED NR 1 EDP PRESSURE LINE.  MAINTENANCE CHANGED THE ENGINE PUMP AND ELECTRONIC PUMP FOR PREVENTATIVE MEASURES.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
